Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dunford–Pettis sets
HTML articles powered by AMS MathViewer

by Paul Lewis PDF
Proc. Amer. Math. Soc. 129 (2001), 3297-3302 Request permission

Abstract:

Bibasic sequences are used to study relative weak compactness and relative norm compactness of Dunford–Pettis sets.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B15, 46B45
  • Retrieve articles in all journals with MSC (2000): 46B20, 46B15, 46B45
Additional Information
  • Paul Lewis
  • Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203
  • Email: Lewis@unt.edu
  • Received by editor(s): April 14, 1998
  • Received by editor(s) in revised form: March 15, 2000
  • Published electronically: April 2, 2001
  • Communicated by: Dale Alspach
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3297-3302
  • MSC (2000): Primary 46B20; Secondary 46B15, 46B45
  • DOI: https://doi.org/10.1090/S0002-9939-01-05963-9
  • MathSciNet review: 1845005